# SDR AALA202508185289

- Difficulty date: August 7, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 40,053 hours, 16,485 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Frame
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING AILERON #5 HINGE SUPPORT FRAME HAS EXCESSIVE PLAY. REPLACED SUPPORT FRAME PER AMM 57-51-31-400-001-A.
